# SDR ASAA12511002

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 18,984 hours, 5,709 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ELECTRICS WOULD NOT SELECT AFTER LANDING.  FOUND MAINT MSG 49 11019.  C/W FIM 49 10 TASK 801.  MSG NOT CURRENT.  GROUND VERIFICATION SUCCESSFUL.
